Alert archive / Florida / Wind Advisories in 2013

Wind Advisory 9, NWS Jacksonville, FL

November 12, 2013Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at Nov 12, 2013, 7:49 PM EST for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Nov 13, 2013, 1:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 7:49 PM EST (00:49 UTC)
In effect from
Nov 13, 2013, 1:00 AM EST
Expired
Nov 13, 2013, 2:55 PM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WWUS72 KJAX 130049
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
749 PM EST TUE NOV 12 2013

FLZ024-025-033-038-GAZ154-166-131000-
/O.CAN.KJAX.LW.Y.0030.131113T0600Z-131114T0000Z/
/O.NEW.KJAX.WI.Y.0009.131113T0600Z-131114T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
749 PM EST TUE NOV 12 2013

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY.
THE LAKE WIND ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTH INCREASING TO 25 TO 30 MPH...WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE OUTDOOR WORK
  RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR POSTPONE
  ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND TREE
  BRANCHES WILL ALSO BE BLOWN OFF TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

GAZ153-165-131000-
/O.EXA.KJAX.LW.Y.0030.131113T0600Z-131114T0000Z/
INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITY OF...WOODBINE
749 PM EST TUE NOV 12 2013

...LAKE WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY. 

* WINDS...NORTH INCREASING TO 20 TO 25 MPH...WITH GUSTS TO 40 MPH.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ032-037-131000-
/O.CON.KJAX.LW.Y.0030.131113T0600Z-131114T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
749 PM EST TUE NOV 12 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
WEDNESDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 MPH...WITH GUSTS TO 40 MPH.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

GAZ132>136-149-151-131000-
/O.CON.KJAX.FZ.A.0007.131114T0900Z-131114T1300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-PIERCE-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...BLACKSHEAR
749 PM EST TUE NOV 12 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* TEMPERATURE...FALLING TO NEAR 30 DEGREES FOR 2 TO 4 HOURS.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST MAY CAUSE 
  DAMAGE TO TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR
AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS...
PETS AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS
ISSUED.

&&

$$
3 follow-up statements
968 
WWUS72 KJAX 130805
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EST WED NOV 13 2013

GAZ132>136-149-151-131615-
/O.UPG.KJAX.FZ.A.0007.131114T0900Z-131114T1300Z/
/O.NEW.KJAX.FZ.W.0008.131114T0500Z-131114T1300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-PIERCE-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...BLACKSHEAR
305 AM EST WED NOV 13 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...FALLING TO AROUND 30 DEGREES FOR 6 TO 8 HOURS.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST MAY CAUSE 
  DAMAGE TO TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ020>022-GAZ150-152-162>164-131615-
/O.NEW.KJAX.FZ.W.0008.131114T0500Z-131114T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-WARE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
WAYCROSS...NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON
305 AM EST WED NOV 13 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
THURSDAY. 

* TEMPERATURE...FALLING TO AROUND 32 DEGREES FOR 2 TO 4 HOURS.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST MAY CAUSE 
  DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ024-025-033-038-GAZ154-166-131615-
/O.CON.KJAX.WI.Y.0009.000000T0000Z-131114T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
305 AM EST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...NORTH 20 TO 30 MPH...WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE 
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR 
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND 
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

FLZ032-037-GAZ153-165-131615-
/O.CON.KJAX.LW.Y.0030.000000T0000Z-131114T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
305 AM EST WED NOV 13 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
995 
WWUS72 KJAX 131615
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1115 AM EST WED NOV 13 2013

FLZ020>022-GAZ132>136-149>152-162>164-132000-
/O.CON.KJAX.FZ.W.0008.131114T0500Z-131114T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-
ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
1115 AM EST WED NOV 13 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST THURSDAY...

* TEMPERATURE...FALLING TO AROUND 32 DEGREES FOR 2 TO 4 HOURS.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST MAY CAUSE 
  DAMAGE TO TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ024-025-033-038-GAZ154-166-132000-
/O.CON.KJAX.WI.Y.0009.000000T0000Z-131114T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
1115 AM EST WED NOV 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS NEAR 40 MPH MAINLY IN
  COASTAL AREAS.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE 
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR 
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND 
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

FLZ032-037-GAZ153-165-132000-
/O.CON.KJAX.LW.Y.0030.000000T0000Z-131114T0000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
1115 AM EST WED NOV 13 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
398 
WWUS72 KJAX 131955
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EST WED NOV 13 2013

FLZ024-025-033-038-GAZ154-166-140000-
/O.CAN.KJAX.WI.Y.0009.000000T0000Z-131114T0000Z/
/O.EXA.KJAX.LW.Y.0030.000000T0000Z-131114T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
255 PM EST WED NOV 13 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS NEAR 35 MPH MAINLY IN
  COASTAL AREAS.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE 
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR 
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND 
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

GAZ153-165-140400-
/O.EXB.KJAX.FZ.W.0008.131114T0700Z-131114T1300Z/
/O.CON.KJAX.LW.Y.0030.000000T0000Z-131114T0000Z/
INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITY OF...WOODBINE
255 PM EST WED NOV 13 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY. 

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS TO 35 MPH.

* TEMPERATURE...FALLING TO AROUND 32 DEGREES FOR 2 TO 4 HOURS.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING. FREEZING
  TEMPERATURES AND AREAS OF FROST MAY CAUSE DAMAGE TO TENDER
  VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ020>022-GAZ132>136-149>152-162>164-140400-
/O.EXT.KJAX.FZ.W.0008.131114T0700Z-131114T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-
ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE...
FOLKSTON
255 PM EST WED NOV 13 2013

...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 8 AM EST THURSDAY...

* TEMPERATURE...FALLING TO AROUND 32 DEGREES FOR 2 TO 4 HOURS.

* IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST MAY CAUSE 
  DAMAGE TO TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ032-037-140000-
/O.CON.KJAX.LW.Y.0030.000000T0000Z-131114T0000Z/
CLAY-PUTNAM-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA
255 PM EST WED NOV 13 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH 20 TO 25 MPH...WITH GUSTS TO 30 MPH.

* IMPACTS...USE CAUTION WHEN DRIVING OR BOATING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Nov 12, 2:25 PM EST, 5 hours 24 minutes earlier.

Area forecast discussion, Nov 12, 2:25 PM EST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EST TUE NOV 12 2013

...COLDER AND WINDY FOLLOWING A STRONG COLD FRONT TONIGHT...

.SHORT TERM...ABUNDANT CIRRUS CLOUDS STREAMING ACROSS THE GULF OF MEXICO
HAVE KEEP SKIES MOSTLY CLOUDY THIS AFTN...AND TEMPS IN THE 70S.
COLD FRONT IS MOVING INTO NORTH GA THIS AFTN WITH A TIGHT PRESSURE
GRADIENT BETWEEN THE BOUNDARY AND A STRONG HIGH PRESSURE (1046MB)
LOCATED OVER KANSAS. THE STRONG COLD FRONT WILL REACH THE NRN
COUNTIES BY MIDNIGHT AND SWEEP SOUTHEAST OF THE AREA BY SUNRISE.
NORTHERLY WINDS WILL INCREASE RAPIDLY ALONG AND TRAILING THE
FRONT...ESPECIALLY NEAR THE COAST. A LAKE WIND ADVISORY IS IN
EFFECT OVERNIGHT THROUGH WED FOR COASTAL LOCATIONS...AND MAY BE
UPGRADED TO A WIND ADV LATER. WITH THE ORIENTATION OF THE WINDS
EXPECTED TO BE FROM THE NORTH...NOT EXPECTING THE STRONGER WINDS
TO PUSH THAT FAR INLAND. TEMPERATURES WILL FALL QUICKLY AS THE
FRONT PASSES AND LOWS ARE EXPECTED TO BE 36 TO 41 FOR INLAND SE GA
SOUTH INTO THE SUWANNEE VALLEY. THE SOUTHERN SECTIONS AND COAST
WILL BE IN MID 40S TO NEAR 50. EVEN AS SKIES BEGIN CLEARING OVER
SE GA ON WEDNESDAY...BRISK NORTH WINDS WILL KEEP MAX TEMPS IN THE
50S MOST AREAS.

.WEDNESDAY NIGHT THROUGH FRIDAY...STRONG COLD AIR ADVECTION WILL
PRODUCE THE LOWEST THICKNESS VALUES REACHING THE AREA WEDNESDAY
NIGHT. SURFACE RIDGE AXIS WILL SETTLE INTO NORTHERN GA AND THE
CAROLINAS BY 12Z THURSDAY. A WEAKENING PRESSURE GRADIENT WILL
ALLOW WINDS TO DROP TO NEAR CALM OVER INLAND GA COUNTIES. MOS
TEMP GUIDANCE STILL SHOWING A LIGHT FREEZE AND AREAS OF FROST WILL
BE POSSIBLE INTO THE SUWANNEE VALLEY OF NORTH FL. WILL ISSUE FREEZE
WATCH FOR OUR NORTHERN INTERIOR COUNTIES OF SE GA FOR A 2 TO 4
HOUR FREEZE LATE WEDNESDAY NIGHT/EARLY THURSDAY MORNING. WARMING
TREND STARTS ON THURSDAY AS HIGH CENTER MOVES OFF THE EAST COAST
AND A RETURN FLOW COMMENCES. RAIN CHANCES WILL INCREASE ON FRIDAY
AS ISENTROPIC LIFT INCREASES AIDED BY ENERGY ALOFT EMBEDDED IN SW
FLOW.

.LONG TERM...SATURDAY THROUGH TUESDAY...UNSETTLED WEATHER EXPECTED
IN EXTENDED PERIOD WITH CHANCES OF RAIN AND ABOVE NORMAL TEMPERATURES.
WILL NOT MAKE CHANGES DUE TO MODEL DIFFERENCES WITH TIMING OF RAIN.

&&

.AVIATION...EXPECT A PERIOD OF MVFR CIGS TONIGHT AS COLD FRONT APPROACHES.
NORTH WINDS WILL INCREASE WITH THE FRONT AND BE 15G25KT BY SUNRISE
AND CONTINUE STRONG UNTIL THE AFTERNOON.

&&

.MARINE...HAVE ADJUSTED GALE WARNING TO START AT 03Z AS WINDS
INCREASE RAPIDLY THEREAFTER THIS EVENING WITH COLD FRONT. GALE
CONDITIONS WITH SEAS UP TO 13 FEET EXPECTED OFFSHORE UNTIL
WEDNESDAY EVENING WHEN WINDS AND SEAS WILL START TO DECREASE.
SMALL CRAFT ADVISORY LEVELS STILL EXPECTED WEDNESDAY NIGHT INTO
THURSDAY. MINOR COASTAL FLOODING A POSSIBILITY NEAR THE TIME OF
WEDNESDAY MORNINGS HIGH TIDE. WATER LEVELS PREDICTED TO BE A FOOT
ABOVE NORMAL AND REMAINING JUST BELOW MINOR FLOODING CRITERIA.

RIP CURRENTS: MODERATE RISK TODAY...BECOMING HIGH RISK WEDNESDAY
AS WINDS AND SEAS INCREASE. ROUGH SURF WITH BREAKERS UP TO 6 FEET
EXPECTED ON WEDNESDAY.

&&

.FIRE WEATHER...
COMBINATION OF LOW RH VALUES (20-25%)...BREEZY NNE WINDS AND
ELEVATED ERC VALUES WILL PRODUCE A HIGH FIRE DANGER FOR INLAND
AREAS OF SE GA AND THE SUWANNEE VALLEY. WILL UPGRADE THE WATCH FOR
WEDNESDAY TO A RED FLAG WARNING FOR THE SUWANNEE VALLEY. DO NOT
HAVE ENOUGH CONFIDENCE THAT FUEL MOISTURE OVER SE GA MEET CRITERIA
AND WILL ISSUE A FIRE DANGER STATEMENT. HAVE GRAPHICAST ON OUR WEB
SITE HIGHLIGHTING THE DANGEROUS SITUATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  36  55  30  65 /  10  10   0   0
SSI  43  55  41  61 /  10  10  10  20
JAX  43  55  39  65 /  10  10  10  10
SGJ  55  58  51  68 /  20  20  20  20
GNV  46  59  40  69 /  10  10   0  10
OCF  50  62  43  71 /  10  10   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR CLAY-
     DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     RED FLAG WARNING WEDNESDAY AFTERNOON FOR COLUMBIA-HAMILTON-
     SUWANNEE.

GA...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR APPLING-ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WAYNE.

     LAKE WIND ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...GALE WARNING FROM 10 PM THIS EVENING TO 10 PM EST WEDNESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/TRABERT/GUILLET
Hazardous weather outlook, Nov 12, 4:20 PM EST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EST TUE NOV 12 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-131930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
420 PM EST TUE NOV 12 2013

...GALE WARNING TONIGHT THROUGH WEDNESDAY EVENING...

...LAKE WIND ADVISORY ALONG THE COAST TONIGHT THROUGH WEDNESDAY...

...FREEZE WATCH FOR INTERIOR SOUTHEAST GEORGIA WEDNESDAY NIGHT...

...POTENTIAL FOR FROST INLAND WEDNESDAY NIGHT...

...RED FLAG WARNING FOR THE SUWANNEE VALLEY WEDNESDAY...

...ELEVATED RIP CURRENT RISK AND SURF THROUGH WEDNESDAY...

...POTENTIAL FOR MINOR COASTAL FLOODING WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MODERATE RISK FOR RIP CURRENTS TODAY.

STRONG NORTHERLY FLOW WILL FOLLOW A COLD FRONT TONIGHT. THIS WILL
LEAD TO A PERIOD OF GALES OVER THE COASTAL WATERS...ALONG WITH
WINDY CONDITIONS FOR THE COASTAL COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WINDY CONDITIONS WILL CONTINUE WEDNESDAY. THIS WILL RESULT IN
CONTINUED GALES WEDNESDAY...ALONG WITH A HIGH RISK OF RIP CURRENTS
AND ELEVATED SURF. MINOR COASTAL FLOODING WILL ALSO BE A POSSIBILITY.
DRIER AIR ADVECTING SOUTHEAST BEHIND THE FRONT WILL PROVIDE FOR
ELEVATED FIRE WEATHER CONDITIONS...WITH A RED FLAG WARNING FOR
THE SUWANNEE VALLEY WEDNESDAY.

WITH WINDS DECREASING AND COLD AIR IN PLACE...FROST WILL BE POSSIBLE
ACROSS INLAND COUNTIES WEDNESDAY NIGHT...AND A FREEZE WATCH IS IN
EFFECT FOR NORTHERN PORTION OF SOUTHEAST GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:29 AM ESTRip Current StatementJAXFlagler, Nassau24 hr
Nov 13, 2:29 AM ESTHigh Surf AdvisoryJAXFlagler, Nassau24 hr
Nov 13, 3:05 AM ESTFreeze WarningJAXBaker, Suwannee29 hr
Nov 13, 2:48 PM ESTSmall Craft AdvisoryJAX37 hr

Nearby

Wind Advisories in Florida, 2013Wind Advisories in Georgia, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.